MathSciNet Relay Station
MathSciNet bibliographic data
MR1777234 46L05 (05C20)
Bates, Teresa; Pask, David; Raeburn, Iain; Szymański, Wojciech The $C^*$-algebras of row-finite graphs. New York J. Math. 6 (2000), 307–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement